Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Breathlessness after taking gotu kola. Will side effect stop after stopping medicine?

Hi, about a month ago i started my daughter on gotu kola it was helping her in school for a month to focus and then just lately she was complaining about a shortness of breath which is a side effect. i stop giving it to her. will her breathing get back to normal when it wears out. she doesn't have the shortness of breath all the time
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

A physical examination is required to be conducted by your doctor for the exact cause of her shortness of breath. So please take her to your doctor for the same.

Does she have an abnormal sound while breathing?
Is there rapid breathing?

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor